You shouldn't have to put up with the common cold. Instead, turn to Medi-First for help. Our decongestant tablets are designed to treat and relieve issues related to the Common cold, Hay fever, and upper respiratory allergie...

Buy Now From Amazon

Product Review

You shouldn't have to put up with the common cold. Instead, turn to Medi-First for help. Our decongestant tablets are designed to treat and relieve issues related to the Common cold, Hay fever, and upper respiratory allergies. They're great for clearing up sinus congestion and pressure as well as relieving sore muscles. These pills are effective thanks to their powerful ingredients: 325 mg of Acetaminophen, 200 mg of Guaifenesin, 15 mg of Dextromethorphan HBR, and 5 mg of Phenylephrine HCl. Acetaminophen is known as a pain Reliever and fever reducer. It can relieve headaches and muscle aches. Guaifenesin is often used to treat coughs and chest congestion. Dextromethorphan (HBR) is typically used to temporarily relieve coughing. Phenylephrine hydrochloride (HCI) is a strong decongestant that’s great for treating symptoms of the common cold, flu, allergies, and other respiratory issues. These special components work together to alleviate your symptoms, giving you the relief you need. These pills are coated in a thin film that makes them easy to swallow. They come in a small, compact size that also aids in swallowing. Take them with a glass of water to help them go down. With your purchase, you’ll receive 1 box of our sinus decongestant tablets. Each box has 50 individually wrapped packets that contain 2 tablets Each. That’s a total of 100 Tablets! The packets are sealed in tamper-evident packaging for your safety. The small size of these individual packets is perfect for travel and storage. Stow them away in your purse, bag, or backpack. You can also put them in your home or car. Because each pack is individually wrapped, these pills would make a great addition to any office, warehouse, or another workplace first aid kit. We recommend placing some packets in your first aid bag or survival kit. You can also keep them handy at a doctor or nurse’s office. Add these cold relief Tablets to your medical supplies and accessories by ordering them today!

  • Individual tamper evident packets
  • Each tablet contains Acetaminophen 325mg, Guaifenesin 200mg, Phenylephrine HCI 5mg and Dextromethorphan Habra 15mg
  • Each box contains 50 packets, 2 pills per packet
  • Easy dispensing Box
  • Non-drowsy, fast-acting, multi-symptom formula 

Similar Products

Medi-First Ibuprofen, 200mg Ibuprofen Per Tablet, Fever Reducer, Relief of Aches & Pains due to Arthritis, Muscular, Back Pain, Headache, Colds & Menstrual Cramps, Box of 250 (125 packets/2 Tablets)Medi-First 81933 Sinus Pain and Pressure Coated Tablets, 50-Packet of 2Medi-First 80233 Chewable Mint Antacid Tablets, 50-Packets of 2Medi-First 80933 Sinus Decongestant, 100-Packets of 1Aspirin for Pain Relief and Headaches, 100 TabletsMedi-First 80333 Non-Aspirin Coated Tablets, 50 packets of 2Extra Strength Non-Aspirin Pain Reliever Comparable to Extra Strength Tylenol - 100 per BoxMedi-First 80833 Ibuprofen, 50 packets of 2, Pain RelieverMedi-First Ibuprofen, 200mg Ibuprofen Per Tablet, Fever Reducer, Relief of Aches & Pains due to Arthritis, Muscular, Back Pain, Headache, Colds & Menstrual Cramps, Box of 500 (250 packets/2 Tablets)